# SDR DXTA2012102205156

- Difficulty date: October 20, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N671QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605071
- Aircraft time: 10,178 hours, 8,069 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

RIGHT BRAKE MAKING A LOUD MOANING AND CHATTERING NOISE.  ALSO GRABS WHEN APPLYING BRAKES.  COMPLIED WITH VISUAL INSPECTION OF RT BRAKE.  NO FAULTS FOUND.  FOUND WEAR INDICATOR MEASURING 0.20", FOUND PRESSURE AT BOTH BRAKES NORMAL.  COMPLIED WITH TAXI CHECK FOUND BRAKING NORMAL.  REMOVED RT WHEEL, CLEANED, & INSTALLED WHEEL. COMPLIED WITH TAXI CHECK. BRAKING NORMAL AT ALL SPEEDS.  WORK ACCOMPLISHED IAW MM 32-42-01.
